# SDR 070099

- Difficulty date: April 14, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N948MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49778
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 2728
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK MAINTENANCE INSPECTION ST PETERSBURG MAINTENANCE REPORTED THAT BOTH OVERWING EMERGENCY EXIT HATCH EXIT SIGNS WOULD NOT TEST.  THE FURTHER REPORT THE REMOVAL AND REPLACEMENT OF AN EMERGENCY LIGHT POWER SUPPLY BATTERY PACK.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-53-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
